# SDR DALA2017083106526

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 61,632 hours, 22,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE.  TROUBLESHOT AND FOUND THE GIRT BAR STRAP BINDING ON ARM POSITION OF GIRT BAR.  RESTORED AREA TO NORMAL, OPS CHECKED GOOD, NO DEFECTS NOTED, OK FOR SERVICE.
